de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Chloroquin-induzierte Myopathie. Folge e. siebenjährigen, niedrigdosierten Basistherapie bei primär-chronischer Polyarthritis

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons80526

Sieb,  J. P.
Max Planck Institute of Psychiatry, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Haberl, A., Fischer, P., Pongratz, D., & Sieb, J. P. (2005). Chloroquin-induzierte Myopathie. Folge e. siebenjährigen, niedrigdosierten Basistherapie bei primär-chronischer Polyarthritis. Zeitschrift fur Rheumatologie, 64(4), 274-276.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000E-9AED-0
Abstract
There is no abstract available